# SDR SWAA2021042718861

- Difficulty date: September 23, 2020
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N724SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27856
- Aircraft time: 74,270 hours, 44,021 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 536 S25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION COMMON TO END OF STR25R IN SNAKE PIT BS536 WL154 / REPAIRED STR 25 R/H IN FCB SNAKE PIT BS 536 WL154 PER ER 20-03337 REV IR AND EA 20-153-01958 REV IR
